Nurofen 200mg 12 Tablets
  • Nurofen 200mg 12 Tablets

Nurofen 200mg 12 Tablets

£2.30
Tax included
  • Provides targeted pain relief
  • Ideal to reduce dental, period, muscular and rheumatic pains
  • Also suitable for treating migraine headaches, feverishness and cold and flu
  • Contains Ibuprofen 200mg
  • Available in pack of 12 tablets
Quantity

  • Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery

Description: Nurofen 200mg Tablets effectively treats symptoms of cold and flu. The medicine provides targeted pain relief from the pains caused during periods, dental pains and other minor pains including muscular and rheumatic. The tablets are safe for children over 12 years of age and should be administered for short term only.


Usage Directions:

  • For adults and children over 12 years of age: Take 1 to 2 tablets with plain water approximately 3 times in a day
  • Keep a gap of 4hours in every dose
  • Do not consume more than 6 tablets in 24 hours

Side Effects and Precautions:

  • Do not exceed the stated dose
  • Keep the pack away from the sight and reach of children, infants and pets
  • Take prior precautionary measures before starting the treatment in case of allergies and intolerances to any of the ingredients
  • If you are pregnant or planning to get pregnant; seek medical help before starting the dose
  • If you are hypersensitive to Ibuprofen, seek medical help prior to starting the treatment
  • On observance of any reactions or side effects; discontinue the course and seek medical help

Ingredients:

  • Active ingredient include: Ibuprofen 200mg
  • Other ingredients include: Croscarmellose Sodium, Sodium Lauryl sulfate, Sodium Citrate, Stearic Acid and Colloidal Anhydrous Silica

Each pack contains: 12 X Nurofen 200mg Tablets

Storage:

  • Store at cool and dry place
  • Avoid exposure to heat and sunrays
NUROFEN
351916

Reviews

Write your review

Nurofen 200mg 12 Tablets

  • Provides targeted pain relief
  • Ideal to reduce dental, period, muscular and rheumatic pains
  • Also suitable for treating migraine headaches, feverishness and cold and flu
  • Contains Ibuprofen 200mg
  • Available in pack of 12 tablets

Write your review